# SDR SWAA021666

- Difficulty date: July 25, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 50,740 hours, 42,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 737, BETWEEN STR 20L AND 21L.  REPAIRED SKIN PER SRM.
